# SDR AALA201705029049

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 22,369 hours, 8,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY AT R1 DOOR BROKEN. REPLACED EMERGENCY LIGHT ASSY R1 DOOR IAW MM 33-51-01, OPS CHECK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
